`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 37,Number 12,     December 2017

1

Derivation of limit equations for a singular perturbation of a 3D periodic Boussinesq system    Pages : 5979 - 6034

Stefano Scrobogna

 Abstract       References       Full Text      Related Articles

2

Dynamics for a non-autonomous reaction diffusion model with the fractional diffusion    Pages : 6035 - 6067

Wen Tan and Chunyou Sun

 Abstract       References       Full Text      Related Articles

3

Impulsive motion on synchronized spatial temporal grids    Pages : 6069 - 6098

Umberto Mosco

 Abstract       References       Full Text      Related Articles

4

Global existence, boundedness and stabilization in a high-dimensional chemotaxis system with consumption    Pages : 6099 - 6121

Johannes Lankeit and Yulan Wang

 Abstract       References       Full Text      Related Articles

5

Periodic and almost periodic oscillations in a delay differential equation system with time-varying coefficients    Pages : 6123 - 6138

Xiao Wang,  Zhaohui Yang and Xiongwei Liu

 Abstract       References       Full Text      Related Articles

6

Interactions, specifications, DLR probabilities and the Ruelle operator in the one-dimensional lattice    Pages : 6139 - 6152

Leandro Cioletti and Artur O. Lopes

 Abstract       References       Full Text      Related Articles

7

On the extension and smoothing of the Calabi flow on complex tori    Pages : 6153 - 6164

Hongnian Huang

 Abstract       References       Full Text      Related Articles

8

$\mathcal{D}$-solutions to the system of vectorial Calculus of Variations in $L^\infty$ via the singular value problem    Pages : 6165 - 6181

Gisella Croce,  Nikos Katzourakis and Giovanni Pisante

 Abstract       References       Full Text      Related Articles

9

A generalization of Douady's formula    Pages : 6183 - 6188

Gamaliel Blé and Carlos Cabrera

 Abstract       References       Full Text      Related Articles

10

Spreading speeds and traveling waves of a parabolic-elliptic chemotaxis system with logistic source on $\mathbb{R}^N$    Pages : 6189 - 6225

Rachidi B. Salako and Wenxian Shen

 Abstract       References       Full Text      Related Articles

11

Stability of half-degree point defect profiles for 2-D nematic liquid crystal    Pages : 6227 - 6242

Zhiyuan Geng,  Wei Wang,  Pingwen Zhang and Zhifei Zhang

 Abstract       References       Full Text      Related Articles

12

Perturbed fractional eigenvalue problems    Pages : 6243 - 6255

Maria Fărcăşeanu,  Mihai Mihăilescu and Denisa Stancu-Dumitru

 Abstract       References       Full Text      Related Articles

13

Two dimensional Riemann problems for the nonlinear wave system: Rarefaction wave interactions    Pages : 6257 - 6289

Eun Heui Kim and Charis Tsikkou

 Abstract       References       Full Text      Related Articles

14

Asymptotic behavior of traveling waves for a three-component system with nonlocal dispersal and its application    Pages : 6291 - 6318

Fang-Di Dong,  Wan-Tong Li and Jia-Bing Wang

 Abstract       References       Full Text      Related Articles

15

Topological entropy on subsets for fixed-point free flows    Pages : 6319 - 6331

Dou Dou,  Meng Fan and Hua Qiu

 Abstract       References       Full Text      Related Articles

16

Stability for thermoelastic plates with two temperatures    Pages : 6333 - 6352

Ramón Quintanilla and Reinhard Racke

 Abstract       References       Full Text      Related Articles

17

On the periodic approximation of Lyapunov exponents for semi-invertible cocycles    Pages : 6353 - 6368

Lucas Backes

 Abstract       References       Full Text      Related Articles

18

The optimal upper bound for the first eigenvalue of the fourth order equation    Pages : 6369 - 6382

Gang Meng

 Abstract       References       Full Text      Related Articles

19

Random pullback exponential attractors: General existence results for random dynamical systems in Banach spaces    Pages : 6383 - 6403

Tomás Caraballo and Stefanie Sonner

 Abstract       References       Full Text      Related Articles

20

Quasi-convex Hamilton-Jacobi equations posed on junctions: The multi-dimensional case    Pages : 6405 - 6435

Cyril Imbert and Régis Monneau

 Abstract       References       Full Text      Related Articles

21

Global solution in critical spaces to the compressible Oldroyd-B model with non-small coupling parameter    Pages : 6437 - 6470

Ruizhao Zi

 Abstract       References       Full Text      Related Articles

22

Blow-up phenomena and travelling wave solutions to the periodic integrable dispersive Hunter-Saxton equation    Pages : 6471 - 6485

Min Li and Zhaoyang Yin

 Abstract       References       Full Text      Related Articles